# SDR UIEA2021101102215

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,661 hours, 18,993 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "L ENG EEC C1"( MSG CLEARED IAW AMM 72-00-00. OPS CKD IAW 72-10-00. )
